Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Discontinuous Galerkin methods for ordinary differential equations


Authors: M. Delfour, W. Hager and F. Trochu
Journal: Math. Comp. 36 (1981), 455-473
MSC: Primary 65L10; Secondary 65N30
MathSciNet review: 606506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of Galerkin methods derived from discontinuous piecewise polynomial spaces is analyzed. For polynomials of degree k, these methods lead to a family of one-step schemes generating approximations up to order $ 2k + 2$ for the solution of an ordinary differential equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 65N30

Retrieve articles in all journals with MSC: 65L10, 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0606506-0
PII: S 0025-5718(1981)0606506-0
Article copyright: © Copyright 1981 American Mathematical Society